Full Text: PDF
Received December 22, 2016; Accepted April 11, 2017; Published April 25, 2017
Abstract. In this paper, we study the existence and uniqueness of solutions to nonlinear fractional q-integrodifference equations with nonlocal boundary value conditions. The governing problem consists of two different fractional orders and five different numbers of q in derivatives and integrals. The Banach’s contraction mapping principle and Krasnoselskii’s fixed point theorem are employed to achieve the main results. In addition, an example illustrating our results is provided.
How to Cite this Article:
Umaphon Sriphanomwan, Jessada Tariboon, Nichaphat Patanarapeelert, Thanin Sitthiwirattham, Existence results of nonlocal boundary value problems for nonlinear fractional q-integrodifference equations, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 28, pp. 1-17.